MAUDE Adverse Event Report: DEPUY SPINE INC VIPER PRIME NAV SHAFT ASSY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY SPINE INC VIPER PRIME NAV SHAFT ASSY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 286750131N
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, during a nuvasive lateral procedure, the surgeon reported that the navigated viper prime driver did not properly function.The articulating part of the driver was difficult to rotate.The navigated viper prime driver could not be disassembled.The procedure was delayed by one hour.The procedure was successfully completed.This report is for one (1) viper prime nav shaft assy this is report 2 of 2 for (b)(4).

Brand Name
VIPER PRIME NAV SHAFT ASSY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12239628
Report Number1526439-2021-01546
Device Sequence Number3531572
Product Code OLO
UDI-Device Identifier10705034507781
UDI-Public(01)10705034507781
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286750131N
Device Catalogue Number286750131N
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/28/2021
Patient Sequence Number1